Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 2450816, 7 pages
https://doi.org/10.1155/2018/2450816
Research Article

On the Uniqueness of the Fock Quantization of the Dirac Field in the Closed FRW Cosmology

1Departamento de Física, Facultad de Ciencias, Universidad Nacional Autónoma de México, 04510 Ciudad de México, Mexico
2Faculdade de Ciências, Universidade da Beira Interior, R. Marquês d’Ávila e Bolama, 6201-001 Covilhã, Portugal
3Instituto de Astrofísica e Ciências do Espaço, Faculdade de Ciências, Universidade de Lisboa, Ed. C8, Campo Grande, 1749-016 Lisboa, Portugal
4Departamento de Física Teórica, Universidad Complutense de Madrid, 28040 Madrid, Spain

Correspondence should be addressed to José Velhinho; tp.ibu@ihlevj

Received 27 November 2017; Revised 29 January 2018; Accepted 14 February 2018; Published 19 March 2018

Academic Editor: Claudio Dappiaggi

Copyright © 2018 Jerónimo Cortez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerónimo Cortez, Ilda Inácio Rodrigues, Mercedes Martín-Benito, and José Velhinho, “On the Uniqueness of the Fock Quantization of the Dirac Field in the Closed FRW Cosmology,” Advances in Mathematical Physics, vol. 2018, Article ID 2450816, 7 pages, 2018. doi:10.1155/2018/2450816